Who have Nasal allergies when taking Nexplanon and Labid - from FDA reports
There is no Nasal allergies reported by people who take Nexplanon and Labid yet. This review analyzes which people have Nasal allergies with . It is created by eHealthMe based on reports from FDA, and is updated regularly.
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Dec, 10, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Nasal allergies when taking Nexplanon and Labid?
Expand the study to include reports from both FDA and eHealthMeNasal allergies with Nexplanon and Labid from FDA and eHealthme reports
Drugs that are associated with Nasal allergiesNasal allergies
Could your condition cause Nasal allergiesNasal allergies
Can you answer these questions?
You may be interested in these reviews
I was diagnosed with Closed angle Glaucoma, two years ago. It was a complete shock to me, as I had regular visits to my optician, my eye pressure was always ok. But I was seeing rainbows around lights and my eyes were always extremely fatigued at night, or when I was socialising having to focus ...
Lexapro has helped me a lot until I got the naxaplon. I had every side effect of the lexapro. I had felt 10x worst. I never had an issue with lexapro. The Doctor wld prescribe lexapro for a short while, then take me off. All depending on my psychological mood. After being off the pill for a ...
I'm 17 and about to graduate highschool, and i have been on Nexplaton for a year now. After I started getting mood swings from it a month ago my OBGYN decided it would be a good idea to put me on Sprintec (the pill) to counteract it.... but after two weeks on that I started getting severely ...
I stared nexplanon on 3/16/17 and yesterday 3/17/17 I woke up with a rash on my checks I just wonder if this is a side effect of this birth control? I went to the emergency room they told me is dermatitis...